Skip to main content
Article
LIMIT-THEOREMS FOR SUMS OF DEPENDENT RANDOM-VARIABLES OCCURRING IN STATISTICAL-MECHANICS .2. CONDITIONING, MULTIPLE PHASES, AND METASTABILITY
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE
  • RS Ellis, University of Massachusetts - Amherst
  • CM NEWMAN
  • JS ROSEN
Publication Date
1980
Abstract
By the use of conditioning, we extend previously obtained results onthe asymptotic behavior of partial sums for certain triangular arrays ofdependent random variables, known as Curie-Weiss models. These modelsarise naturally in statistical mechanics. The relation of these results to multiplephases, metastable states, and other physical phenomena is explained.
Comments

The published version is located at http://www.math.umass.edu/~rsellis/pdf-files/limit-theorems-enr.pdf

Pages
153-169
Citation Information
RS Ellis, CM NEWMAN and JS ROSEN. "LIMIT-THEOREMS FOR SUMS OF DEPENDENT RANDOM-VARIABLES OCCURRING IN STATISTICAL-MECHANICS .2. CONDITIONING, MULTIPLE PHASES, AND METASTABILITY" ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE Vol. 51 Iss. 2 (1980)
Available at: http://works.bepress.com/richard_ellis/8/